Local to you
Unanswered messages |
Getting started |
I'm on |
I'm watching |
I started |
Last 15 minutes |
Last hour |
This is page 1 of 1 (This thread has 1 message)
Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
I was supposed to receive depo shot 2 days ago I never went as I'm having some side effects but woke up today with some bleeding!Its quite heavy and I'm having bad cramps too. Iv been on and off depo for 8 years and never had this before has anyone had this experience? And does this mean my fertilitys back?Little bit worried as I haven't decided which contraception I'm going to use now and thought I may have had few weeks/months to decide.Any info would be great thanks
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.